| Model Number |
CMRM6133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pneumonia (2011); Drug Resistant Bacterial Infection (4553); Bacteremia (4846)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The system was explanted and the patient expired in the hospital a few days later.
Event or Problem Description
It was reported that less than six months post implant of a cardiac resynchronization therapy pacemaker (crt-p) system with an antibacterial absorbable envelope, the patient experienced a methicillin-resistant staphylococcus aureus bacteremia infection with aortic valve vegetation and pneumonia.The crt-p system remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: w4tr01 crt-p implanted: (b)(6)2026 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.